# SDR AALA201901289050

- Difficulty date: December 26, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT AFT DOOR FRAME LOWER SILL BETWEEN FRAMES 66 AND 68. REPAIRED THE DOOR SILL IAW SRM 53-41-14-300-001, FIGURE 20101.
